On the ideal centre of the space of vector valued integrable functions

TURAN B., Cevik C.

POSITIVITY, vol.13, no.2, pp.427-433, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1007/s11117-008-2176-0
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.427-433
  • Gazi University Affiliated: Yes


Let E be a Banach lattice and L(1)(mu, E) be the space of E-valued Bochner integrable functions. Some order properties of L(1)(mu, E) are given. It is shown that L(s)(infinity) (mu, Z(E)) is the ideal centre of L(1)(mu, E) and it is obtained a Radon-Nikodym type theorem for B-integrable functions.